# SDR 2005UALA00194

- Difficulty date: February 24, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680150020
- Condition: Defective
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE IN ONE CYLINDER.  REPLACED DEFECTIVE O-RING IN REGULATOR.
